# SDR UALA2012062903462

- Difficulty date: June 26, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 61,878 hours, 22,546 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT SECTION OF STAINLESS STEEL REV TO PYLON SEAL BROKEN AND MISSING, 2.5 IN LONG BY 3 IN SECTION OF SEAL AFT END.  NUMBER 2 ENGINE INBOARD SIDE.  REPLACED SEAL SECTION.
